# SDR AT9900853

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL NR 4692A WAS CORRODED.  GAINED ACCESS, REMOVED HAT SECTIONS, FABRICATED NEW FLOOR PANEL, TREATED, PRIMED INSTALLED HAT SECTIONS AND PANEL IAW DC9 SRM 51-30-2, 57-10-2, 51-10-3, 51-70-2 AND DC9 MM 53-20-1.
